# SDR SIMA20230120003

- Difficulty date: January 20, 2023
- Submitted: January 22, 2023
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 41,611 hours, 36,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AISLE CEILING EMERGENCY LIGHT INOPERATIVE.  -R & R AFT AISLE CEILING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A. OPC GOOD.
